MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Pacing Problem (1439); Pressure Problem (3012); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) a ccu rn called into the emergency support program line for assistance with augmentation on a cardiosave during use.(b)(6) stated that the augmentation was lower than the unassisted systolic pressures.Esp personnel explained that recommendations for augmentation are greater than assisted systolic pressures.At that time matthew the cardiac educator for the facility also joined the call and had questions about possible timing errors.Esp personnel reviewed all the settings the pump was currently in as well as the most recent chest x ray for placement verification.The ecg had artifact and a heart rate of 62.In one to two the arterial waveform was via fiber optic and showed some whip present with assisted pressures of 119 over 48 mean 89 unassisted pressures of 140 over 56 mean 89 and an augmentation of 129.Inflation appeared to be early.In one to one the pressures were 106 over 43 mean 82 and the augmentation was 111.The chest x ray impression stated that the iabp appeared well positioned.The chest x ray image showed the distal radiopaque marker to be in the fourth intercostal space.Troubleshooting included replacing the electrodes for optimal placement flushing the inner lumen in standby and moving the pressure bag and transducer from the pump pole to an independent pole comparing the fiber optic and transducer pressures and comparing the timing and augmentation in pressure trigger.Optimal therapy was being delivered in auto mode using ecg trigger.Esp personnel encouraged matthew to notify the provider of the potential placement concern and to call back for additional troubleshooting if needed.Esp personnel and matthew discussed in detail the causes of catheter whip and how it can affect timing.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24939352
Report Number2248146-2026-0000926
Device Sequence Number13424962
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000490853(17)280715(11)250715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000490853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient SexMale
Patient Weight75 KG